# SDR FDEA202504210623

- Difficulty date: April 21, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 91,333 hours, 17,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0267
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT LEVEL 1 EMER LT BAT 1 LO       REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY  PER MD11 M/M 33-51-01-4 OPS CHECKS NORMAL PER MD11  M/M 33-51-01-5  RECHARGEABLE BAT POWER SUPPLY-  GRIMES-  P/N  60-4411-5  S/N OFF 0267.
